Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 17, Issue 1, Pages 59-64

Some results on π-solvable and supersolvable groups

Department of Pure Mathematics, University of Calcutta, 35, Ballygunge Circular Road, Calcutta 700 019, India

Received 3 August 1992; Revised 20 January 1993

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


For a finite group G, ϕp(G), Sp(G), L(G) and S𝒫(G) are generalizations of the Frattini subgroup of G. We obtain some results on π-solvable, p-solvable and supersolvable groups with the help of the structures of these subgroups.